Alert archive / Ohio / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 182, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2005, 5:11 PM EDT for Geauga County, Lake County, Ohio. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2005, 5:11 PM EDT (21:11 UTC)
- Expired
- Jul 26, 2005, 6:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
Counties Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 58 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:30 PM EDT | TSTM WND DMG | Chesterland, OH | COUNTYWIDE TREE DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 3:30 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 262111
SVRCLE
OHC055-085-262200-
/O.NEW.KCLE.SV.W.0182.050726T2111Z-050726T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT TUE JUL 26 2005
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GEAUGA COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
* UNTIL 600 PM EDT
* AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CHARDON...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.
LAT...LON 4173 8100 4153 8101 4152 8103 4152 8126
4151 8127 4151 8134 4152 8135 4162 8136
4168 8138
$$1 follow-up statement
000
WWUS51 KCLE 262151
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
551 PM EDT TUE JUL 26 2005
OHC055-085-262200-
/O.CON.KCLE.SV.W.0182.000000T0000Z-050726T2200Z/
GEAUGA OH-LAKE OH-
551 PM EDT TUE JUL 26 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 600 PM EDT FOR LAKE
AND GEAUGA COUNTIES...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 23 MILES EAST OF AQUILLA...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAT...LON 4173 8100 4153 8101 4152 8103 4152 8126
4151 8127 4151 8134 4152 8135 4162 8136
4168 8138
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:44 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 26, 2:44 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 244 PM EDT TUE JUL 26 2005 .SHORT TERM (TGNT THRU THU NGT)... WL TRY TO KEEP THIS SHORT TDA AS WX BEGINNING TO GET ACTIVE. 7H TEMPS ARND 10 DEG CURRENTLY AND THIS HAS EFFECTIVELY CAPPED MOST OF FA SO FAR TDA. APPRS THIS WARM DOME ALOFT IS SLOWLY ERODING AROUND EDGES AND NOW HAVE CONVECTION FIRING ON ALL SIDES. INCR IN COVERAGE WL BE THE TREND THE NXT FEW HOURS AS ACTIVITY SHOULD CONT TO EXPAND. EVENTUALLY THINK THE LINE OF STG TO SVR STORMS CURRENTLY JUST NW OF KTOL WL MOV E ACRS AREA. WL GO WITH HIGH POPS AS RESULT. CDFNT RESPONSIBLE FOR BRUNT OF THIS ACTIVITY WL MOV SE ACRS NRN OH/NW PA BY 12Z WED. GFS AND NAM IN FAIRLY GOOD AGREEMENT TDA AND CONFIDENCE FAIRLY HIGH THIS FCST PD. VERY STG CAA EXPECTED ON WED AS 8H TEMPS FALL TO ARND 10 DEG BY 00Z THU. LOT/S OF SC UPSTREAM TDA AND WL LIKELY SEE M/CLDY SKIES MOST OF DAY ON WED. LAKE TO 8H TEMP DIFF WL BE ARND 12 DEG BY MIDDAY AND AS MUCH AS 15 DEG BY END OF DAY SO INSTABILITY SHRA A GOOD BET AS WELL THUS MOST AREAS WL SEE LIKELY POPS TMRW. DRIER AIR EVENTUALLY WL SETTLE OVER AREA WED NGT AS HIGH PRES MOVES TO JUST N OF LERI. SKIES SHOULD BCM AT LEAST P/C AND TEMPS WL ACTUALLY BE BLO NORMAL FOR THE FIRST TIME A LONG WHILE. A MIX OF CLOUDS AND SUN THU WL JUST WORD FOR P/C MOST AREAS. TEMPS UPSTREAM THIS AFT VERY COOL AND FELL AVN MOS NUMBERS ARE A LITTLE WARM FOR WED. CONCERN IS THAT FRONT MAY NOT BE QUITE OUT OF THE AREA BY 12Z AND LOCATIONS LIKE KCAK AND KYNG COULD ACTUALLY SEE 12Z HIGHS THEN TEMPS FALLING SLIGHTLY DURING THE DAY. TEMP GUID OTHR PDS IN GD AGREEMENT AND WL BE FOLLOWED TDA. && .LONG TERM (FRI-MON)... FINALLY GOING TO SEE A PATTERN CHANGE AS UPPER RIDGE FINALLY BREAKS DOWN DURING THE SECOND HALF OF THE WEEK. UPPER PATTERN WL HAVE MORE OF A SEASONABLE ZONAL LOOK BY THE BEGINNING OF THE WEEKEND. MID RANGE MODELS IN GOOD AGREEMENT TDA AND ALSO HAVE GOOD RUN TO RUN CONSISTENCY. WL BE A WEAK FRONTAL BNDRY DROPPING SE ACRS LERI ERLY FRI BUT MOIST SOMEWHAT LACKING. WL KEEP A SLGT CHC IN GRIDS FOR SOME OF THE AREA BUT REALLY THINK IT WL RMN DRY THRU THE WEEKEND. NXT GOOD THREAT FOR RAIN WL NOT COME TIL NEXT TUE WHEN ANOTHER FRONTAL SYSTEM MOVE ACRS RGN. && .AVIATION (18Z-18Z)... CDFNT FM NRN LWR MI...SW THRU NRN IL WL CONT SE THRU THE CWA THIS EVG. CONVECTION HAS ALREADY DVLPD AHEAD OF THE BNDRY. CRNT MOVEMENT OF THE LINE IS TO THE EAST AT 30 KTS WHICH TIMES TSTMS INTO KTOL ARND 1930Z AND KCLE AFTER 21Z. WL ATTEMPT TO TIME THE LINE INTO TERMINALS. BHND THE CDFNT CIGS DROP INTO MVFR CAT. GUIDANCE ALSO TAKES TO MVFR/IFR OVRNIGHT AND INTO THE ERY MORNING. WL TAKE TERMINALS INTO MVFR CIG /VIS CAT OVRNGT BHND CDFNT. XPC MVFR CIGS TO BGN TO BREAK UP AROUND 18Z WED. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...HEAT ADVISORY TODAY ALL BUT YTOWN/WARREN AREA. .PA...HEAT ADVISORY TODAY ERIE LAKESHORE. SHORT TERM...KUBINA LONG TERM...KUBINA AVIATION...TK
Hazardous weather outlook, Jul 26, 6:00 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 600 AM EDT TUE JUL 26 2005 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270959- ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA- CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH- HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH- MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH- RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH- SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH- INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA... BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA... ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN... MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG... MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON... RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN... WOOSTER AND YOUNGSTOWN 600 AM EDT TUE JUL 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE BEST CHANCE FOR SEVERE WEATHER IS FROM MID AFTERNOON ACROSS NORTHWEST OHIO INTO THIS EVENING ACROSS NORTHEAST OHIO AND EARLY TONIGHT OVER NORTHWEST PENNSYLVANIA. AS THE FRONT SLOWS DOWN TONIGHT THERE IS A CHANCE FOR HEAVY RAIN. A HEAT ADVISORY IS IN EFFECT TODAY FOR MOST OF NORTHERN OHIO...EXCEPT THE YOUNGSTOWN AND WARREN AREA. THE LAKESHORE AREA OF NORTHWEST PENNSYLVANIA IS ALSO INCLUDED IN THE HEAT ADVISORY. AIR TEMPERATURES WILL REACH THE LOWER AND MID 90S AND WHEN THE HUMIDITY IS FACTORED IN THE HEAT INDEX WILL REACH 105 DEGREES. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY TODAY INTO TONIGHT.
In the hours before
Local storm report, Jul 26, 11:11 AM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1111 AM EDT TUE JUL 26 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND GST FINDLAY 41.04N 83.64W
07/25/2005 60 MPH HANCOCK OH EMERGENCY MNGR
SEVERAL TELEPHONE POLES AND LIMBS DOWN
0115 PM TSTM WND DMG FOSTORIA 41.16N 83.41W
07/25/2005 SENECA OH FIRE DEPT/RESCUE
TREE DOWN INTO POWER LINES
0120 PM HAIL BOWLING GREEN 41.38N 83.65W
07/25/2005 0.75 INCH WOOD OH TRAINED SPOTTER
AT I-75 AND US 6
0140 PM TSTM WND DMG CAREY 40.95N 83.38W
07/25/2005 WYANDOT OH FIRE DEPT/RESCUE
LARGE TREE LIMBS DOWN. POWER LINES DOWN 5 MI E IN
MCCUTCHENVILLE.
0145 PM TSTM WND DMG BUCYRUS 40.80N 82.97W
07/25/2005 CRAWFORD OH EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN AT LANE STREET. TREES
DOWN SOUTH OF TOWN.
0152 PM TSTM WND DMG ATTICA 41.07N 82.89W
07/25/2005 SENECA OH TRAINED SPOTTER
LARGE LIMBS DOWN
0155 PM TSTM WND DMG CLYDE 41.31N 82.98W
07/25/2005 SANDUSKY OH TRAINED SPOTTER
POWER LINES AND TREES DOWN AT COUNTY ROAD 175 AND STATE
ROUTE 101.
0205 PM TSTM WND DMG 5 E BETTSVILLE 41.24N 83.14W
07/25/2005 SENECA OH DEPT OF HIGHWAYS
COUPLE OF LARGE LIMBS DOWN.
0205 PM TSTM WND DMG 1 S BETTSVILLE 41.23N 83.23W
07/25/2005 SENECA OH AMATEUR RADIO
2 FOOT DIAMETER LIVE TREE DOWN ALONG CR 31
0215 PM TSTM WND DMG WILLARD 41.05N 82.72W
07/25/2005 HURON OH LAW ENFORCEMENT
ROOF AND SOME SIDING BLOWN OFF MOBILE HOME AT COBLE
VILLAGE MOBILE HOME PARK
0219 PM TSTM WND GST LEXINGTON 40.68N 82.59W
07/25/2005 60 MPH RICHLAND OH TRAINED SPOTTER
SEVERAL HIGH GUSTS OF WIND, BRANCHES DOWN. BRANCH SIZE
UNKNOWN.
0230 PM TSTM WND DMG ASHLAND 40.87N 82.32W
07/25/2005 ASHLAND OH AMATEUR RADIO
5 INCH TREE LIMBS DOWN
0247 PM TSTM WND DMG 5 SE NORWALK 41.19N 82.54W
07/25/2005 HURON OH PUBLIC
TREE DOWN
0250 PM TSTM WND DMG 6 SE NORWALK 41.18N 82.53W
07/25/2005 HURON OH AMATEUR RADIO
TREE DOWN
0302 PM TSTM WND GST 2 NE MILLERSBURG 40.57N 81.89W
07/25/2005 70 MPH HOLMES OH TRAINED SPOTTER
18 INCH DIAMETER TREE LIMBS DOWN. WINDS ESTIMATED.
0305 PM TSTM WND DMG WOOSTER 40.82N 81.93W
07/25/2005 WAYNE OH LAW ENFORCEMENT
NUMEROUS TREES...LARGE LIMBS AND POWER LINES DOWN
COUNTYWIDE.
0308 PM TSTM WND DMG 5 S WELLINGTON 41.09N 82.22W
07/25/2005 LORAIN OH PUBLIC
FEW LARGE LIMBS DOWN
0340 PM TSTM WND DMG 2 N CANTON 40.84N 81.37W
07/25/2005 STARK OH TRAINED SPOTTER
TREE AND FLAG POLE DOWN
&&
BMASpecial weather statement, Jul 26, 12:11 PM EDT, 5 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1211 PM EDT TUE JUL 26 2005 OHZ003-006>009-017-018-261811- ERIE OH-HANCOCK OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-SENECA OH-WOOD OH- INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...FOSTORIA... FREMONT...PORT CLINTON...SANDUSKY...TIFFIN AND TOLEDO 1211 PM EDT TUE JUL 26 2005 ...SEVERE THUNDERSTORM WATCH 686 IS IN EFFECT UNTIL 700 PM EDT... SEVERE THUNDERSTORM WATCH 686 IS IN EFFECT FOR MUCH OF NORTHWEST OHIO UNTIL 700 PM EDT. THIS WATCH INCLUDES THE FOLLOWING NORTHWEST AND NORTH CENTRAL OHIO COUNTIES: ERIE... HANCOCK... LUCAS... OTTAWA... SANDUSKY... SENECA... WOOD... HAIL TO 1.5 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:53 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 26, 3:20 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 56 min |
| Jul 26, 4:01 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 35 min |
| Jul 26, 4:07 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 23 min |
| Jul 26, 4:11 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 35 min |
| Jul 26, 4:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 58 min |
| Jul 26, 4:19 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 58 min |
| Jul 26, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 56 min |
| Jul 26, 4:25 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 28 min |
| Jul 26, 4:29 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 31 min |
| Jul 26, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 32 min |
| Jul 26, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 28 min |
| Jul 26, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 47 min |
| Jul 26, 4:45 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 33 min |
| Jul 26, 4:58 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 26, 5:01 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 59 min |
| Jul 26, 5:15 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 51 min |
| Jul 26, 5:25 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 68 min |
| Jul 26, 5:45 PM EDT | Severe Thunderstorm Warning | CLE | Seneca, Wyandot | 45 min |
| Jul 26, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 62 min |
| Jul 26, 5:57 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 34 min |
| Jul 26, 6:06 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 26 min |
| Jul 26, 6:06 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 39 min |
| Jul 26, 6:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 65 min |
| Jul 26, 6:24 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 96 min |
| Jul 26, 6:27 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 63 min |
| Jul 26, 6:33 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 57 min |
| Jul 26, 6:37 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 38 min |
| Jul 26, 6:50 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 55 min |
| Jul 26, 6:58 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 47 min |
| Jul 26, 7:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 47 min |
| Jul 26, 7:20 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 46 min |
| Jul 26, 7:32 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Wayne | 44 min |
| Jul 26, 7:33 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 44 min |
| Jul 26, 7:39 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 52 min |
| Jul 26, 7:48 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 32 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.